Subordination theory for holomorphic mappings of several complex variables

Volume 37 / 1996

Gabriela Kohr, Mirela Kohr-Ile Banach Center Publications 37 (1996), 129-134 DOI: 10.4064/-37-1-129-134

Abstract

The authors obtain a generalization of Jack-Miller-Mocanu's lemma and, using the technique of subordinations, deduce some properties of holomorphic mappings from the unit polydisc in $ℂ^n$ into $ℂ^n$.

Authors

  • Gabriela Kohr
  • Mirela Kohr-Ile

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image